After a few weeks of taking sertraline for depression (i would usually take citalopram but the gp said this was no longer being used) i felt on top of the world but after an emotional day at work my ability to cope with my emotions disappeared i became very tearful and quite aggressive towards my husband resulting in me smashing the house up. now this is not me, i'm a quiet depressive and this behaviour shocked and scared me. when i spoke to the doctor she said it was because i drank but ive always enjoyed the odd glass throughout my 20 year history of depressive episodes and never behaved like this and can only put it down to the sertraline. thankfully a different gp listened to me and put me back on citalopram but am keen to know has anyone else experienced this manic and out of control behaviour linked to sertraline? Please welcome our newest member, Jennifer Thomas.171 Guest(s), 4 Registered Member(s) are currently online. Tadalafil in india Purchase estrace cream online Depressive patients with antidepressant-induced "manic switches" show similar clinical features as individuals with bipolar disorder, research. Started to go into dysphoric mania with severe panic attacks. Went back to GP and was referred to Pdoc who continued to raise the dose of Zoloft to 200 mg. and high doses of Xanax/Ativan. Finally flipped out in the Tdoc's office and was put on Depakote, Zyprexa and Trileptal. Went through about 18 more drugs before I found some that worked well. Stabilized about a year ago. Indeed, the supplementation of sleep promoting antidepressants eg, trazodone, mirtazapine, and agomelatine is prevalent in clinical practice. Herein, we document a patient with unipolar depression who was compliant with sertraline treatment and who dramatically switched to mania. Usually starting around November, and not clearing until late spring. My husband of 30 years has just been diagnosed “possible Lexapro-induced hypomania/possible true BPD” After a very difficult and abusive childhood with alcoholic parents, he has been seasonally depressed as long as I have known him. Although fully functional, he was having somatic complaints and once, an episode of chest pain severe enough to take himself to the hospital for evaluation. Two years ago, he agreed to begin treatment with our family PMD for his depression and did EXTREMELY well mentally on Zoloft 150 mg. He stayed on Zoloft for a year but reluctantly changed to Lexapro 20 mg. qd, due to severe, unremitting heartburn with the Zoloft. After about a month on Lexapro, he felt he was “losing ground” in terms of his depression, and asked to be switched back to Zoloft. If you are the site owner (or you manage this site), please whitelist your IP or if you think this block is an error please open a support ticket and make sure to include the block details (displayed in the box below), so we can assist you in troubleshooting the issue. Zoloft induced mania Antidepressant-induced Mania - Behaviorism and Mental Health, First signs of SSRI-induced hypomania? - Bipolar Spectrum. Cheapest price for cialisClomid for sale usa How common is antidepressant-induced mania? Very common. Several studies have found that 6 to 8 percent of patients exposed to antidepressants will develop a manic disorder. One research study, for example, found in a retrospective study that Paxil produced mania in 8.6 percent of patients exposed. Other studies find the rates as high as 17 percent And if a person has already shown a manic Out of 10 Bipolars Became This Way Through.. Full text Fan the flame trazodone-induced mania in a unipolar.. Full text Noradrenaline plays a critical role in the switch to a manic.. Candida Fink, MD, answers a patient's question of whether her husband's manic episode is related to bipolar disorder or is SSRI-induced. Background Antidepressant-induced mania AIM has been described in bipolar. The 47 subjects with serotonin reuptake inhibitor SSRI exposure were. Candida Fink, MD, answers a patient's question of whether her husband's manic episode is related to bipolar disorder or is SSRI-induced bipolar disorder. Maura asks Hi Dr. Fink.